MathSciNet Relay Station
MathSciNet bibliographic data
MR2220193 35K57 (34B40 34E05 34E15 35C20 37C29)
Popović, Nikola; Kaper, Tasso J. Rigorous asymptotic expansions for critical wave speeds in a family of scalar reaction-diffusion equations. J. Dynam. Differential Equations 18 (2006), no. 1, 103–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement